Paracetamol 250mg/5ml Sugar Free Suspension 100ml

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Baby and Toddler

Paracetamol 250mg/5ml Sugar Free Suspension 100ml

Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension -provides relief of fever and pain for your child. Suitable for children aged 6 years and over-BRAND MAY VARY- 

Learn More...

    Quantity

£3.20 0% Less than RRP £3.20

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension -provides relief of fever and pain for your child. Suitable for children aged 6 years and over-BRAND MAY VARY- 

Learn More...
A little more about Paracetamol 250mg/5ml Sugar Free Suspension 100ml
Paracetamol 250mg/5ml Sugar Free Suspension 100ml: Things you need to know

 

What is Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension?

 

Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension is for fever and pain relief for children aged 6 and over.

 

Twice the strength of Infant Paracetamol, this suspension provides quick pain relief.
 

This suspension will help relieve pain including headache, toothache, earache, teething, sore throat, colds and influenza, aches and pains and to bring down a high temperature.

 

100ml. Also available in 200ml

 

Warnings and Precautions

DO NOT USE OR GIVE TO A CHILD IF:

  • They are under 6 Years

  • They are allergic to paracetamol

  • Have serious kidney or liver problems

  • Have an intolerance to fructose or have been diagnosed with an intolerance to some sugars

 

*DO NOT TAKE ANY OTHER PARACETAMOL PRODUCTS WHILST TAKING*
 

Speak to the GP or Pharmacist before use if:

  • Your child is taking any other medication, including ones which don’t require a prescription

 

Especially if taking:

  • Metoclopramide or domperidone, which are used to treat nausea or vomiting

  • Colestyramine, which is used to treat high cholesterol

  • Anticoagulants, or blood thinners, e.g. warfarin

  • Anticonvulsants, which are used to treat epilepsy


Ingredients

 

Active ingredients: Paracetamol 

 

Other ingredients may vary depending on the brand (All will be sugar free)
 


 

How do I take Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension?

 

Dosage:

6-8 years: 5ml four times a day.

8-10 years: 7.5ml four times a day.

10-12 years: 10ml four times a day.

12-16 years: 10-15ml four times a day.

Adults and children over 16 years: 10-20ml four times a day.

 

Do not give anything else containing paracetamol while giving this medicine.

 

Do not give more than 4 doses an any 24 hour period.

What are the side effects of Paracetamol 250Mg/5Ml 100Ml Sugar Free Suspension?

 

Possible side effects:

  • Allergic reactions, (swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.)

  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.

  • Very rare cases of skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash


 

If you experience these or any other side effects while using this product, stop use and speak to your doctor or  pharmacist straight away.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders